# SDR 2019F00047

- Difficulty date: August 14, 2018
- Submitted: August 14, 2018
- Operation: General aviation
- Aircraft: N480VX
- Make and model: Boeing 737-48E
- Aircraft serial: 25773
- Aircraft time: 47,187 hours, 31,934 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Bushing
- Part number: 657378211
- Condition: Corroded
- Location: Stab
- Part time: 47,187 hours, 31,934 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER AFT, FWD. STAB CLEVIS HAS CORROSION AROUND BUSHING
